# SDR CA990219006

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 200497005
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DESCENT, LT MLG DID NOT SHOW DOWN AND LOCKED.  SEVERAL SELECTIONS CARRIED OUT AND STILL NO SAFE INDICATION.  AIRCRAFT RETURNED TO BASE AND LANDED SAFELY, GEAR CHECKED ON RUNWAY AND NOT DOWN AND SAFE PINS INSTALLED.   LT MLG DOWNLOCK ACTUATOR REPLACED, ACTUATOR SHIPPED FOR INVESTIGATION.   SERVICEABLE ACTUATOR INSTALLED.
